Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Trimethoprim?

Hi. My mom has currently been prescribed Trimethoprim, but according to medications to avoid Dilantin while taking this medication. The Dr has said it s to not treat a UTI, after reading information pertaining to Trimethoprim, I m not understanding. Also, side effects of having a possible thrush and a new yeast infection(she s just getting over one), I
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Side effects of thrimetoprim consist in:

-itching
-diarrhea
-nausea
-vomiting
-loose of appetite
-headache
-yeast

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My girlfriend keeps throwing up to the point where she is just dry heaving. She has a history of being illergic to most antibiotics. She is recently taking sulfameth/trimethoprim for a sinus infection and I am not sure if that could be the reason as to why she continues to throw up or not. She has not eaten anything today and barely ate a thing yesterday, so I know it can t be food poisoning. What s wrong with her?

doctor1 MD

Hello, I was prescribed Sulfameth/trimethoprim 800/160 tabs for a swollen lymph node or cyst in the back of my neck. I was reading all of the side effects and it is making me think twice about taking it. I was told to stay out of the sun which also gives me concern. I have taken antibiotics in the past and have not had any side effects. I am not aware of any allergies that I have. For some reason I am hesitant to take this one.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...                                                   hello sir i am 23 yrs old boy ,i am taking liquer & marijuana both from 4 years .last 2 days i am drinking very heavy,but today i wont ,from morning my pharynx is dry and stomach is in pain and loose motion too 4 times jealousy , feel like vomiting but not yet ,and in evening little bit shivering in body and gets sweat ,but now its nt happening,3 months back my g astrologist said i have problem of acidic disease reflux ,,,please sir i am very scared and in depression ,